# SDR SWAA2017111517813

- Difficulty date: September 25, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 43,093 hours, 29,056 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 113A93501
- Part serial: 78631
- Condition: Cracked
- Location: Lt Wing Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FAIRING 542BB INNER SKIN CRACKED JUST FORWARD OF AFT OUTBOARD DRAIN.  REPAIRED THE FAIRING SKIN IAW ER & EA.
